# SDR SWAA991748

- Difficulty date: October 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545807
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND FWD SERVICE DOOR UPPER FUSELAGE CUT OUT STUB FRAME CRACKED.  REPAIRED FRAME PER SWA RA NR 1-353-2169.
